MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CLEO 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CLEO 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7231-24
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump was running but nothing was flowing out of the tubing.The patient changed out the tubing.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.D5 and e4 are unknown.No information has been provided to date.This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).

Brand Name
CLEO 90 INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15392621
Report Number3012307300-2022-18306
Device Sequence Number20085195
Product Code FPA
UDI-Device Identifier10610586028403
UDI-Public10610586028403
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/13/2025
Device Catalogue Number21-7231-24
Device Lot Number4063676
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale